• Title of article

    Bound estimation for solutions of a class of delay differential inequalities Original Research Article

  • Author/Authors

    Furong Gao، نويسنده , , Chunhai Hou، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    9
  • From page
    525
  • To page
    533
  • Keywords
    Quantitative stability , Functional differential equations , Lyapunov functional , Delay differential inequalities
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2002
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    857976